# SDR 96ZZZX4851

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Part number: 7620105001107
- Condition: Corroded
- Location: Stabilizer
- Part time: 12,969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND STABILIZER DOUBLER WITH EXCESSIVE CORROSION.  COMPONENT P/N 7600006003011.
